# SDR QXEA200301180

- Difficulty date: September 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 5,349 hours, 6,186 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2323 DURING DESCENT AT 245 KIAS, ALL AMBER GEAR DOOR LIGHTS AND BOTH MAIN RED UNSAFE LIGHTS FLASHED INTERMITTENTLY AS AIRCRAFT ENCOUNTER LIGHT TURBULENCE. LIGHT IN GEAR HANDLE ALSO ILLUMINATED. COCKPIT NOISE LEVEL INDICATED THAT THE DOORS DID OPEN TO SOME DESCENT. FLIGHT ATTENDANTS CONFIRMED THAT IT SOUNDED AS IF THE GEAR WAS COMING DOWN. AMBER GEAR LIGHTS OCCASIONALLY CAME ON (WITH NO RED UNSAFE) AND OFF UNTIL GEAR WAS EXTENDED FOR LANDING. GEAR EXTENDED NORMALLY. AIRCRAFT LANDED SAFELY. UPON INSPECTION OF AIRCRAFT FOUND RGUPLK/RGDRCL SENSORS NEAR GAP ARE TOO LARGE. RIGGED RGUPLK/RGDRCL SENSORS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
